Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 39, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2018, 3:21 PM CDT for Atoka County, Coal County, Hughes County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2018, 3:21 PM CDT (20:21 UTC)
- Expired
- Apr 13, 2018, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Atoka County, OK, Coal County, OK, Hughes County, OK
The radar
The Norman radar (KTLX), 123 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 3:36 PM CDT | HAIL 1 | 6 Se Gerty, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:20 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 577 m²/s²
- 0-3 km storm-relative helicity
- 755 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
877
WUUS54 KOUN 132021
SVROUN
OKC005-029-063-132100-
/O.NEW.KOUN.SV.W.0039.180413T2021Z-180413T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
321 PM CDT FRI APR 13 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Coal County in southeastern Oklahoma...
North central Atoka County in southeastern Oklahoma...
Southeastern Hughes County in southeastern Oklahoma...
* Until 400 PM CDT
* At 321 PM CDT, a severe thunderstorm was located near Centrahoma,
moving northeast at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Coalgate, Tupelo, Stuart, Bromide, Centrahoma, Clarita, Wardville,
Olney, Phillips, Chockie and northeastern Atoka Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3442 9651 3461 9651 3468 9642 3468 9641
3469 9641 3494 9609 3468 9609 3468 9589
3460 9588 3459 9588
TIME...MOT...LOC 2021Z 238DEG 39KT 3461 9631
HAIL...1.25IN
WIND...70MPH
$$
032 follow-up statements
356
WWUS54 KOUN 132038
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
338 PM CDT FRI APR 13 2018
OKC005-029-063-132100-
/O.CON.KOUN.SV.W.0039.000000T0000Z-180413T2100Z/
Coal OK-Atoka OK-Hughes OK-
338 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN COAL...NORTH CENTRAL ATOKA AND SOUTHEASTERN HUGHES
COUNTIES...
At 338 PM CDT, a severe thunderstorm was located 4 miles southwest of
Ashland, moving northeast at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Coalgate, Stuart, Wardville, Phillips, Chockie and northeastern Atoka
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3448 9629 3480 9627 3494 9609 3468 9609
3468 9589 3460 9588 3459 9588
TIME...MOT...LOC 2038Z 238DEG 39KT 3471 9612
HAIL...1.75IN
WIND...60MPH
$$
03469
WWUS54 KOUN 132048
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
348 PM CDT FRI APR 13 2018
OKC029-063-132057-
/O.CAN.KOUN.SV.W.0039.000000T0000Z-180413T2100Z/
Coal OK-Hughes OK-
348 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COAL AND SOUTHEASTERN
HUGHES COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3453 9609 3468 9609 3468 9589 3460 9588
3459 9588
TIME...MOT...LOC 2047Z 238DEG 39KT 3477 9601
$$
OKC005-132100-
/O.CON.KOUN.SV.W.0039.000000T0000Z-180413T2100Z/
Atoka OK-
348 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTH CENTRAL ATOKA COUNTY...
At 347 PM CDT, a severe thunderstorm was located near Ashland, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wardville, Chockie and northeastern Atoka Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3453 9609 3468 9609 3468 9589 3460 9588
3459 9588
TIME...MOT...LOC 2047Z 238DEG 39KT 3477 9601
HAIL...1.00IN
WIND...60MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 12:25 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 13, 12:25 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1225 PM CDT Fri Apr 13 2018
.AVIATION...
A cold front moving through will bring gusty northwest winds. As
winds pick up in northwest Oklahoma overnight, blowing dust may
become a concern. Additionally, post-frontal cloud cover tomorrow
morning may bring some MVFR ceilings, though confidence is low
that ceilings will be that low.
Day
&&
.PREV DISCUSSION... /issued 1028 AM CDT Fri Apr 13 2018/
UPDATE...
Dryline will continue to move east today. Have already seen
dewpoints drop 40+ degrees in one hour in several locations so
much drier air will move in behind the dryline with RH at 10
percent or less. Temperatures have also warmed quickly in some
areas so raised highs in some locations. The cold front and some
higher dewpoints and cooler temps behind it have moved into parts
of NW OK which has helped raise RH some in these areas. Models
show the NW winds behind the front may shift back towards the W
for a few hours before returning to NW/N for the rest of the day
into Saturday which could cause some problems to firefighting
efforts. Made changes to winds and dewpoints to account for
current timing of dryline and cold front.
Area of elevated showers and possibly storms have begun to develop
closer to the dryline so pulled the 20 percent PoPs further west
this morning. Otherwise, still looks like best chance for showers
and storms today will be in SE parts of the fa.
Kept the current configuration of the Red Flag Warning and late
morning/afternoon wind advisory. Did change the start time, made
it earlier by starting at midnight, for the overnight into
Saturday wind advisory.
PREV DISCUSSION... /issued 457 AM CDT Fri Apr 13 2018/
DISCUSSION...
12Z TAF discussion.
AVIATION...
Will maintain some LLWS for another hour or so this morning. A few
showers and thunderstorms have developed this morning near I-44
corridor. As most of the activity is expected to be east of TAF
sites by the beginning of the forecast, will leave out for now and
continue to monitor. Will have MVFR ceilings for a couple of
hours this morning at both OKC/OUN and may get close at
SPS/LAW/PNC. Otherwise, strong gusty southwest winds will be seen
at all sites this morning. A cold front will move southeast
across Oklahoma and western north Texas this afternoon and evening
with gusty northwest winds behind the front.
PREV DISCUSSION... /issued 302 AM CDT Fri Apr 13 2018/
DISCUSSION...
Main concern is the extreme to historic fire weather conditions
that are expected to occur today across Oklahoma and western north
Texas.
Dryline this morning has retreated to near the Oklahoma Texas
border, but is expected to move quickly back east this morning.
Although this has allowed some recovery of the RH values
overnight, still have several large fires actively burning across
parts of western Oklahoma.
The dryline will push east rapidly during the first part of the
day today and is expected to be near the I-35 corridor by midday.
To the west of the dryline very windy and extremely dry conditions
will exist, resulting in a large area of extreme, and in some
locations near historic fire weather conditions. To add to the
problems, a cold front will enter northwest Oklahoma around midday
and push southeast across much of this area during the afternoon
into the early evening along with an associated wind shift.
With the ongoing fires across parts of far northwest Oklahoma,
will go ahead and upgrade the fire weather watch in that location
to a warning, even with potential for cooler temperatures and
improving RH values.
Meanwhile, to the east of the dryline an increasingly unstable
environment will develop during the afternoon. Showers and
thunderstorms are expected to develop. However, other than a
narrow window during the the mid-afternoon hours in which a strong
to severe storm is possible across southeast part of the area,
much of the severe weather is expected to be east of the area.
Friday night into Saturday, a very tight pressure gradient,
associated with a strong area of low pressure in Kansas will
continue to create very strong, gusty winds across Oklahoma and
western north Texas. Will also issue a Wind Advisory for much of
western and northern Oklahoma for late tonight, through much of
the day on Saturday. Some gusts may approach High Wind criteria.
Even with a cooler airmass overspreading the area in the wake of
the cold front, critical fire weather conditions are expected to
occur as very windy and dry conditions continue.
Cold surface high will settle south across the plains Saturday
night into Sunday with the potential for another freeze across a
good portion of the area Sunday morning.
Another warming trend then begins early next week as south winds
return to the plains. By Tuesday, these winds again become quite
strong, resulting in critical to extreme fire weather conditions.
No significant rain chances are expected through the next week. A
storm system may bring a chance of rain to the area by the end of
next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 84 37 50 30 / 20 0 0 10
Hobart OK 83 36 54 30 / 10 0 0 0
Wichita Falls TX 86 42 58 33 / 20 0 0 0
Gage OK 72 31 48 27 / 10 10 0 0
Ponca City OK 84 34 46 28 / 20 0 10 10
Durant OK 81 44 57 34 / 50 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 10 PM CDT this evening for OKZ004>030-
033>041-044>046-050.
Wind Advisory until 7 PM CDT this evening for OKZ014>019-021>025-
027>029-033>040-044-045.
Wind Advisory from midnight tonight to 8 PM CDT Saturday for
OKZ004>007-009>012-014>018-021>024-033>038.
TX...Red Flag Warning until 10 PM CDT this evening for TXZ083>090.
Wind Advisory until 7 PM CDT this evening for TXZ083>090.
Wind Advisory from midnight tonight to 8 PM CDT Saturday for
TXZ083>085.
&&
11/25/14Hazardous weather outlook, Apr 13, 11:38 AM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1138 AM CDT Fri Apr 13 2018 OKZ004>048-050>052-TXZ083>090-141015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1138 AM CDT Fri Apr 13 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Fire Weather... Extreme fire weather conditions will continue for western and central Oklahoma and western north Texas through mid-evening. .Thunderstorms... Thunderstorms will be possible near and east of a dryline as it moves east. Some of the storms could become severe this afternoon. Severe storms will be possible along and east of a line from Stillwater, to Pauls Valley, to Ardmore. Hail up to the size of golf balls is likely with the stronger storms, especially east of a line from Seminole and Ada, to Madill. .Strong Wind... Strong gusty winds are expected this afternoon and again overnight through Saturday. Wind gusts of 40 to 55 mph will be possible at times, especially over the western half of Oklahoma and adjacent parts of northern Texas. The strong winds could cause blowing dust leading to reduced visibility. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Fire Weather... Critical fire weather conditions will be possible across western Oklahoma and adjacent portions of Texas on Saturday due to strong northerly winds. Critical fire weather conditions are expected again next Tuesday as temperatures warm back up and winds become gusty. .Strong Wind... Strong gusty winds are expected Saturday. Wind gusts of 40 to 50 mph will be possible, especially across the western half of Oklahoma and adjacent north Texas. .Frost/Freeze... Subfreezing temperatures are likely across much of Oklahoma Sunday morning. Some frost and subfreezing temperatures will also be possible across portions of Oklahoma Monday morning, especially across the northeastern half of the state. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 13, 2:02 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
202 PM CDT FRI APR 13 2018
OKZ026-131930-
Lincoln OK-
202 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Lincoln County Until
230 PM CDT...
AT 201 PM CDT, a strong thunderstorm was located near Meeker, moving
northeast at 60 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Chandler, Stroud, Meeker, Davenport, Sparks and Kendrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3547 9691 3546 9692 3556 9705 3594 9663
3594 9662 3562 9662
TIME...MOT...LOC 1901Z 223DEG 52KT 3554 9694
11Special weather statement, Apr 13, 2:05 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
205 PM CDT FRI APR 13 2018
OKZ028-040-041-131930-
Garvin OK-McClain OK-Murray OK-
205 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR eastern Garvin...southeastern
McClain and northwestern Murray Counties Until 230 PM CDT...
AT 204 PM CDT, a strong thunderstorm was located 5 miles southwest of
Wynnewood, moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...
Locations impacted include...
Pauls Valley, Wynnewood, Stratford and Hennepin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3459 9693 3451 9714 3450 9735 3462 9734
3496 9693
TIME...MOT...LOC 1904Z 227DEG 44KT 3460 9725
03Local storm report, Apr 13, 2:17 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 4 SSW SPRINGER 34.26N 97.17W
04/13/2018 E1.25 INCH CARTER OK TRAINED SPOTTER
&&
JPLocal storm report, Apr 13, 2:28 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
228 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL YALE 36.12N 96.70W
04/13/2018 E1.50 INCH PAYNE OK PUBLIC
&&
JPLocal storm report, Apr 13, 2:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL 2 N MILL CREEK 34.43N 96.83W
04/13/2018 E1.50 INCH JOHNSTON OK EMERGENCY MNGR
&&
JPLocal storm report, Apr 13, 2:51 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL MILL CREEK 34.41N 96.83W
04/13/2018 E1.00 INCH JOHNSTON OK COUNTY OFFICIAL
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:50 PM CDT | Special Weather Statement | OUN | Dewey | 55 min |
| Apr 12, 7:55 PM CDT | Special Weather Statement | OUN | Woodward | 65 min |
| Apr 13, 3:31 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more | 40 hr |
| Apr 13, 4:56 AM CDT | Special Weather Statement | OUN | McClain | 34 min |
| Apr 13, 8:30 AM CDT | Special Weather Statement | OUN | Dewey | 30 min |
| Apr 13, 9:04 AM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| Apr 13, 12:57 PM CDT | Special Weather Statement | OUN | Kay | 33 min |
| Apr 13, 12:59 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Apr 13, 1:05 PM CDT | Special Weather Statement | OUN | Carter | 25 min |
| Apr 13, 1:08 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 13, 1:22 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin | 23 min |
| Apr 13, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Murray | 41 min |
| Apr 13, 1:37 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie, Seminole | 53 min |
| Apr 13, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| Apr 13, 2:02 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 13, 2:05 PM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Apr 13, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 28 min |
| Apr 13, 2:13 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 47 min |
| Apr 13, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 56 min |
| Apr 13, 2:26 PM CDT | Tornado Warning | OUN | Seminole | 27 min |
| Apr 13, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 52 min |
| Apr 13, 2:45 PM CDT | Fire Weather Watch | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more | 13 hr |
| Apr 13, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 42 min |
| Apr 13, 3:19 PM CDT | Freeze Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 30 hr |
| Apr 13, 3:19 PM CDT | Freeze Warning | OUN | Ellis, Harper, Woods, Woodward | 18 hr |
| Apr 13, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 48 min |
| Apr 13, 4:09 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| Apr 13, 4:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 49 min |
| Apr 13, 4:18 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 13, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 53 min |
| Apr 13, 4:52 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
| Apr 13, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 17 min |
| Apr 13, 5:13 PM CDT | Special Weather Statement | OUN | Bryan | 62 min |
| Apr 13, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 15 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.